MAUDE Adverse Event Report: SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER GLENOSPHERE; OFFSET GLENOSPHERE

SHOULDER INNOVATIONS INSET REVERSE TOTAL SHOULDER GLENOSPHERE; OFFSET GLENOSPHERE
Model Number 2R1GLC0639
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that eight days following a reverse shoulder arthroplasty procedure, the patient was hospitalized for a pulmonary embolism.The surgeon did not relate this event to the implanted devices or the surgical procedure.The event was reported as resolved eight days later.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A device history record review could not be conducted as the lot number was not reported and the device remains implanted.Based on all available information, the patient suffered a post procedure pulmonary embolism that the surgeon did not related to the device or procedure.There is no information to suggest that the event was caused or related to the device or the procedure.The cause of the pulmonary emoblism cannot be determined, therefore the probable cause is adverse event unrelated to device or procedure.

Brand Name
INSET REVERSE TOTAL SHOULDER GLENOSPHERE
Common Device Name
OFFSET GLENOSPHERE
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key24551516
Report Number3012544635-2026-00006
Device Sequence Number5662278
Product Code PHX
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K241817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2R1GLC0639
Device Catalogue Number2R1GLC0639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BASEPLATE; INSET PRIMARY LONG STEM; POLYLINER; TRAY
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age82 YR
Patient SexMale